Title: Modelling of the Erosion of Refractories by Marangoni Flows.
Authors: TSOTRIDIS GeorgiosHONDROS E.d.
Citation: Philosophical Transactions Royal Society, Series A vol. 356 p. 1013-1014
Publication Year: 1998
JRC N°: JRC17255
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC17255
Type: Articles in periodicals and books
Abstract: Abstract not available
JRC Directorate:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.